Elliott

348d

I think my chronic nausea and vomiting may be due to lithium, do you experience this?

Lithium

Nausea and Vomiting

View all
  • Relhavent

    348d

    Do you take your lithium with food? Sometimes that can help with the nausea. But you could also talk to your doctor about it because I don’t think chronic nausea and vomiting is an improvement with your quality of life. Meds should help Improve your quality of life.

  • Mosey

    347d

    First of all you have to take it with food especially on a high dose. Second of all nausea and vomiting can be a sign of lithium toxicity so ask to have your lithium levels checked. See about getting a lower dose if the food doesn’t help or your levels are too high and if it continues after that than try a different mood stabilizer.

  • Thispoonieoverhere

    347d

    Have you had a lithium level check yet? Often times when mine is low or high my body reacts differently

  • dripplet

    347d

    I’d say first step is to get your lithium level checked.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.